Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Testing for Indeterminacy: An Application to U.S. Monetary Policy: Reply

Thomas A. Lubik and Frank Schorfheide
The American Economic Review
Vol. 97, No. 1 (Mar., 2007), pp. 530-533
Stable URL: http://www.jstor.org/stable/30034410
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Testing for Indeterminacy: An Application to U.S. Monetary Policy: Reply
Preview not available

Page Thumbnails

  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532
  • Thumbnail: Page 
533
    533